Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Anatolij N. Andrianov
Title: Quadratic forms and Hecke operators
Additional book information: Grundlehren der mathematischen Wissenschaften, vol. 286, Springer-Verlag, Berlin, Heidelberg, New York, 1987, xii+374 pp., $102.00. ISBN 3-540-15294-6.

References [Enhancements On Off] (What's this?)

  • 1. M. Eichler, Quadratische Formen und orthogonale Gruppen, 2nd ed., Springer-Verlag, Berlin, Heidelberg, New York, 1974. MR 351996
  • 2. M. Eichler, Einführung in die Theorie der Algebraischen Zahlen und Funktionen, Birkhäuser-Verlag, Basel and Stuttgart, 1963=Introduction to the theory of algebraic numbers and functions, Academic Press, New York and London, 1966. MR 168561
  • 3. E. Freitag, Siegelsche Modulfunktionen, Springer-Verlag, Berlin, Heidelberg, New York, 1983. MR 871067

Review Information:

Reviewer: Martin Eichler
Journal: Bull. Amer. Math. Soc. 18 (1988), 224-230
DOI: https://doi.org/10.1090/S0273-0979-1988-15658-3